# SDR BAQA089517

- Difficulty date: August 4, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6425
- Aircraft time: 7,517 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6200 · Main Rotor System
- Part: Adapter
- Part number: E4165F01
- Part serial: 28642871
- Condition: Torn
- Location: Frequency
- Part time: 663 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FREQUENCY ADAPTER IS TORN.  REPLACED WITH SERVICEABLE UNIT. 9/30/03
